# SDR SIMA200107008

- Difficulty date: March 11, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000A
- Part serial: A30414
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - MAINTENANCE REPORTED BEFORE ENGINE GROUND RUNS CARGO SMOKE WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED CARGO FORWARD SMOKE DETECTOR IAW SAAB AMM 26-13-15.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
